A 45-year-old member asked:
i think i had an alergic reaction to divalproex/m 473, help?
2 doctor answers
Dr. Corey Clay answered
9 years experience Allergy and Immunology
Discuss: Discuss with the prescribing physician to learn if your reaction is an expected potential side effect or a possible immune mediated "rejection-type" reaction. If there is still question, consultation with an Allergist can help. Unfortunately, the wide range of possible reactions/side effects makes it impossible to comment without more information.
Answered on Mar 17, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I just had sex with my boyfriend lastnight but if you think you pregnant what do you drink to make sure you not
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!